# SDR 2019FA0000277

- Difficulty date: August 21, 2019
- Submitted: August 21, 2019
- Operation: General aviation
- Engine: Cont E225*
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam
- Part number: ES1040016710
- Condition: Cracked
- Location: Magneto
- Component: Magneto, Cont, S6LN21
- Component part number: 105136547
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE OVERHAUL OF THE MAGNETO IMPULSE CAM ASSEMBLY WAS REPLACED. THE TORQUE OF 200 INCH LBS. WAS USED TO INSTALL THE IMPULSE ASSEMBLY. THE UNIT WAS THEN TEST RUN AND TESTED GOOD. UPON RECHECK OF THE TORQUE IT WAS FOUND TO NOT HAVE ANY. UPON INSPECTION THE CAM ASSEMBLY WAS FOUND CRACKED AT THE KEYWAY LOCATION. THIS ES10-400167-10 CAM SHOULD NOT HAVE FAILED AT THIS TORQUE. THE MANUAL CALLS OUT 190-300 INCH LBS. TORQUE AS THE LIMITS THAT YOU NEED TO WORK WITHIN. THIS WAS A NEW PART OUT OF THE BOX!!
